U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Crawling skin sensation menopause

A 33-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Puzzled: At age 33 you should not be in menopause. Do you mean suffering from premenstrual syndrome, which are symptoms preceding the onset of your menstrual p... Read More
A 39-year-old member asked:
Dr. Andrew Lipton
Holistic Medicine 31 years experience
Skin and hormones: yes, hormonal changes affect the skin at many time in the life of women, including acne, as a teenager, pregnancy skin changes, and menopausal. Dry an... Read More
A 50-year-old female asked:
Dr. Megan Bird
Obstetrics and Gynecology 20 years experience
Unlikely: The hormone changes usually don't cause stinging of the skin. Although it can lead to slightly drier skin. I would see your doctor if you are having... Read More
Dr. Andrew Blazar
Obstetrics and Gynecology 63 years experience
Unlikely: Stinging in the scalp or skin is not a usual part of menopause.
A 57-year-old male asked:
Dr. William Harris
Family Medicine 34 years experience
A few possibilities: If you have already tried antifungals (which is a great first try!), then i'm wondering if this may be thinning of your vulvar tissue from waning horm... Read More
A 32-year-old member asked:
Dr. Gary Moss
30 years experience
No: Hives and rashes are not a symptom of menapause, but are due to other conditions. Hives are usually classified as autoimmune or idiopathic (means no ... Read More
A member asked:
Dr. Sewa Legha
Medical Oncology 51 years experience
?hot flashes/ may be: Hot flashes can persist for several years after the menopause. If these are bothering you, go see your gynecologiat ..Perhaps a short course of hormon... Read More
A 50-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
Numbness concern: The numbness and heavy feeling in the arm is concerning, and is best evaluated by a doctor as soon as possible. This is not a usual symptom of menopau... Read More
A member asked:
Dr. Christopher Dowd
Internal Medicine 21 years experience
Probably not: 1st concern would be your gerd sx and the Doxycycline you're taking. Doxy can cause reflux-like symptoms when taken orally. Suggest you talk w/ your ... Read More
A 52-year-old female asked:
Dr. Janet Greenhut
Preventive Medicine 44 years experience
Possibly menopause: Hair loss is common during menopause. Vitamins will not prevent it. Loss of hair can also be due to other things like hypothyroidism. You should see y... Read More
A 53-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 52 years experience
Lump: First see your primary doctor. If she/he can help that's fine. If not you should be referred to an appropriate specialist.